# SDR SWIA2019021245512

- Difficulty date: February 12, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 40,382 hours, 33,862 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON CLIMB OUT, NOSE GEAR DID NOT COME UP. FOLLOWED QRH AND RETURNED TO FIELD, (FLT#5658) INSTALLED THE LEFT AND THE RIGHT TARGETS PER CMM. REMOVED AND REPLACED THE CENTERED/EXTENDED PROXIMITY SENSOR BRACKET IAW CMM. PERFORMED ADJUSTMENT OF THE NLG WOFFW SENSOR'S AND THE CENTERED/EXTENDED PROXIMITY SENSOR IAW AMM. PERFORMED GEAR SWING ON THE NLG IAW AMM. OPS CHECK GOOD AT THIS TIME.
